# SDR SIMA20231126006

- Difficulty date: November 26, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 48,912 hours, 30,845 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003868002
- Condition: Corroded
- Location: Fr 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-16 ? CENTER FUSELAGE I INTERNAL SHEAR CLIP AT FR 17 BTW STR 26R-27R CORRODED.(LEVEL 2 CORROSION) -C/A-DISCREPANCY LOCATION UPDATED TO FR 17 STR 25R-26R. REMOVED AND REPLACED SHEAR CLIP AT FR 17 BTW STR 25R-26R IAW EMB 170 SRM 51-40-08.
